# SDR USAASB97269

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FOUND EMERGENCY LIGHT AT ROW 4 INOPERATIVE.  MAINTENANCE REPAIRED THE EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
